# SDR HEEA079347

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- Aircraft time: 13,141 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Motor
- Part number: 7655009803103
- Part serial: 605
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE MOTOR DOES NOT SHUT OFF.
